MathSciNet Relay Station
MathSciNet bibliographic data
MR1137117 62H25 (62J02)
Li, Ker-Chau Sliced inverse regression for dimension reduction. With discussion and a rejoinder by the author. J. Amer. Statist. Assoc. 86 (1991), no. 414, 316–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement